Here some suggested organisations that offer expert advice on SN.

Moose here - again. Following on from my epilepsy thread.

(639 Posts)
moosemama Thu 14-Mar-13 16:45:40

Hi folks, we were up to 995 posts, so I thought I'd better start a new thread

giraffesCantDateDucks Mon 25-Mar-13 02:17:09

leonie You said you had snot. How bad? The bad snot, pain around eyes, worse when bend forward all very sinus infection like.

Could have had sinus infection at same time that made the headaches even worse?

LeonieDelt Mon 25-Mar-13 07:17:15

Message withdrawn at poster's request.

ariane5 Mon 25-Mar-13 08:48:44

Hello, have been reading with interest about keppra and vit b6- dsis takes keppra maybe that is causing some of her problems? I will speak to dm about it as dsis away and never likes to discuss things anyway as gets upset.

We had a busy weekend, dd2 was not brilliant had to watch her/check sugars all the time and ds2 poorly but I feel better now that things are out in the open. Will be back later as hoping to get gp appt.

LeonieDelt Mon 25-Mar-13 09:16:13

Message withdrawn at poster's request.

LeonieDelt Mon 25-Mar-13 09:59:30

Message withdrawn at poster's request.

LeonieDelt Mon 25-Mar-13 10:10:38

Message withdrawn at poster's request.

LeonieDelt Mon 25-Mar-13 11:37:47

Message withdrawn at poster's request.

LeonieDelt Mon 25-Mar-13 13:13:03

Message withdrawn at poster's request.

BeeMom Mon 25-Mar-13 13:21:56

Tell the annoyed secretary to sod off - it is nice that the consultant seemed willing to work with you. When speaking to Bee's neuro, we discussed side effects... as she says - you can not have a drug that affects brain waves without noticing it. Some times, the effects are minimal, and very tolerable, occasionally, they are seemingly absent, because the brain wave effect is seen before the side effects, and you never get to "that dose". Occasionally, however, you have a reaction like Bee did... and whether the drug is effective or not, it is not effective - you have to be able to live with the side effects to live with the drug.

A lot of it has to do with metabolism. When Bee has an anaesthetic, she requires a MASSIVE dose - she responds quickly, but just burns through it - and after a longer procedure (she is expected to be under the anaesthetic this week for about 3 1/2 hours) she has gone through what an average sized adult requires. Because she burns it so quickly, the drug blood level skyrockets - and with the Lacosamide, at least, what they think happened is that even at a partial dose, her body was metabolising it so fast that she was essentially overdosing with each dose.

As odd as this may seem, with the reaction she had, I am still considering talking with the neuro after this set of procedures to see if there is any way we can try it one more time - the promise of fewer seizures leads me to be willing to try (cautiously) one more time... with an even slower introduction.

Does that make any sense?

LeonieDelt Mon 25-Mar-13 16:05:10

Message withdrawn at poster's request.

LeonieDelt Mon 25-Mar-13 17:35:31

Message withdrawn at poster's request.

LeonieDelt Mon 25-Mar-13 18:37:52

Message withdrawn at poster's request.

LeonieDelt Mon 25-Mar-13 18:59:48

Message withdrawn at poster's request.

LeonieDelt Mon 25-Mar-13 21:02:19

Message withdrawn at poster's request.

LeonieDelt Mon 25-Mar-13 21:08:15

Message withdrawn at poster's request.

LeonieDelt Mon 25-Mar-13 22:35:30

Message withdrawn at poster's request.

CouthySaysEatChoccyEggs Mon 25-Mar-13 23:09:56

Sorry, not bored just browbeaten by life. Got notes from DLA. Never gonna win. Their own medical officers report is totally contradictory and beers from me needing no help at all (because I can push a fucking pram. Yeah but I can't walk around outside without it. And she saw me on a bad day for my joints) to me needing help often from my Ex.

From me being able to bath safely to having to sink wash.

From me having no seizures to epilepsy /NEAD.

confused

Then theGP note says "epilepsy (uncertain)"

And arthralgia.

But I'm only 'mild to moderately affected'

And he asked me repeatedly to provide witness statements but patient has not done so.

Erm, that's because I'm not Dr fucking Who. He wrote that letter on 16/01/13, and asked ME for the witness statements on 19/03/13.

That's some timey-wimey shit right there!!

And to top that off, I got a lovely letter from the DWP saying that because I'm over the benefits cap I will have to find £50 A WEEK top up on my housing benefit.

Except I'm either not over the cap or I'm exempt from the cap...

£71 IS + £217 CTC + £60 ChB + £130 HB = £478. NOT OVER £500 a week!

So, they MUST be adding in my severe disablement top up on my IS. Which isn't being paid. Because my DLA isn't being paid. And you can't get the severe disablement top up on your IS if you are not in receipt of DLA.

So, either I am UNDER the cap, because neither DLA nor severe disablement top up on IS is currently being paid OR I am OVER the cap because of severe disablement top up on my IS but am exempt from the cap because I get DLA.

It has to be one or the other.

But neither DWP not my local HB can tell me who has worked out that I am over the cap. Nor can Shelter's Welfare team. Nor can the community legal team.

Someone, somewhere MUST have decided that I was over the fucking cap, but WHO FFS!!

And as for £50 rent top up. Hahahahahahaha.

I worked put that out of £71 IS, that would leave me £21. My electric alone is £25 a week. That works. Not.

Then there is all my other bills. Which I am meant to pay out of my CTC and ChB?! That money is meant to feed & clothe the DC's. If I spend that on bills, how do I feed or clothe them?! confusedconfused

Tbh, they're all incompetent bastards. And I'm sick of it. What is the point in fighting all the time if I'm going to end up losing the DC's anyway when I can't afford to house AND feed them at the same time?

Shitty day. Shitty week. Shitty month. Yet another Shitty year.

CouthySaysEatChoccyEggs Mon 25-Mar-13 23:16:00

I saw him in February 2012 about my seizures and he stuffed me back on Gabapentin.

I saw him again about my epilepsy A WEEK BEFORE MY LLETZ, on 05/03/13. Over a year later.

For a whole year, I'd just been bunging in repeat prescriptions in at Tesco pharmacy. They got sent to him to sign. He signed them. For 11 fucking months.

Not once in those 11 months did he ask to see me, or ask me for cunting witness statements BECAUSE I HADN'T SEEN HIM.

I'd seen one of the other GP's about my joint issues. And then another.

So of course when he saw me in February LAST EFFING YEAR I had 'no obvious joint issues'. BECAUSE THE JOINT ISSUES DIDN'T START TILL JULY/AUGUST 2012 A FULL 5/6 MONTHS AFTER HE HAD LAST SEEN ME THE IGNORAMUS!!

CouthySaysEatChoccyEggs Mon 25-Mar-13 23:17:00

11 months should read 13 months. Anger is making the (tiny) mathematical part of my brain implode, obviously.

CouthySaysEatChoccyEggs Mon 25-Mar-13 23:18:26

I might take up banging my head repeatedly off concrete. It'd achieve the same effect without being anywhere near as stressful.

LeonieDelt Tue 26-Mar-13 07:31:26

Message withdrawn at poster's request.

LeonieDelt Tue 26-Mar-13 07:32:41

Message withdrawn at poster's request.

LeonieDelt Tue 26-Mar-13 07:33:43

Message withdrawn at poster's request.

CouthySaysEatChoccyEggs Tue 26-Mar-13 08:49:23

I know! You'll have to excuse my sarcasm mixed with geekiness wrt the Dr. Who reference, but it's how I feel!

LeonieDelt Tue 26-Mar-13 09:08:36

Message withdrawn at poster's request.

Join the discussion

Join the discussion

Registering is free, easy, and means you can join in the discussion, get discounts, win prizes and lots more.

Register now